Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

Contents of Volume 22

All articles in this issue are freely accessible.

Dualities for root systems with automorphisms and applications to non-split groups
Thomas J. Haines.
Represent. Theory 22 (2018), 1-26
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3772644
Lifting involutions in a Weyl group to the torus normalizer
G. Lusztig.
Represent. Theory 22 (2018), 27-44
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3789878
Constructing tame supercuspidal representations
Jeffrey Hakim.
Represent. Theory 22 (2018), 45-86
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3817964
$\mathbb{Z}/m\mathbb{Z}$-graded Lie algebras and perverse sheaves, III: Graded double affine Hecke algebra
George Lusztig and Zhiwei Yun.
Represent. Theory 22 (2018), 87-118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3829497
On pro-$p$-Iwahori invariants of $R$-representations of reductive $p$-adic groups
N. Abe, G. Henniart and M.-F. Vignéras.
Represent. Theory 22 (2018), 119-159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3864023
Duality for classical $p$-adic groups: The half-integral case
Chris Jantzen.
Represent. Theory 22 (2018), 160-201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3868005
Representations associated to small nilpotent orbits for complex Spin groups
Dan Barbasch and Wan-Yu Tsai.
Represent. Theory 22 (2018), 202-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3868568
Finite-dimensional representations of minimal nilpotent W-algebras and zigzag algebras
Alexey Petukhov.
Represent. Theory 22 (2018), 223-245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3875450
Hecke modules based on involutions in extended Weyl groups
G. Lusztig.
Represent. Theory 22 (2018), 246-277
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3892873